# SDR DXTA2011012104425

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 6,799 hours, 4,235 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005482
- Part serial: P421
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WITH ENGINE ICE ON AND WING ICE ON AFTER TAKEOFF, IN TAKE OFF POWER DETENT, AN ODOR OF BURNING OIL OR EXHAUST WAS PRESENT IN COCKPIT.  THIS ODOR DECREASED ONCE POWER WAS BROUGHT OUT OF TAKE OFF DETENT AND WITH GASPERS OPENED.   TROUBLESHOT AND FOUND APU TO BE PUTTING OIL IN ENVIRONMENTAL SYS.  R & R APU WITH REPAIRED UNIT.   OPS AND LEAK CHECKS GOOD IAW MM 49-000.
